# SDR SWAA2025090812512

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 68,062 hours, 40,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Fod
- Location: Window Frame
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ENCOUNTERED LOUD WIND NOISE FROM CAPTIANS L2 WINDOW.   PRESSURIZED A/C ON GROUND REF AMM 21-31-00. NO FAULTS NOTED WHILE A/C WAS PRESSURIZED TO 4 PSI. SUSPECT L2 WINDOW TO NOT BE CLOSED AND LATCHED. ALSO FOUND DEBRI IN THE TOP GUIDE CHANNEL OF L2 WINDOW.
